Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS Wilmington, OH

March 18, 2012Fairfield County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 8:13 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2012, 8:13 PM EDT (00:13 UTC)
Expired
Mar 18, 2012, 9:00 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 8:18 PM EDTHAIL 1Pickerington, OH
Mar 18, 8:27 PM EDTHAIL 1Reynoldsburg, OHDIME TO QUARTER SIZE HAIL FOR 2 MINUTES.
Mar 18, 8:29 PM EDTHAIL 0.752 Nne Lancaster, OHPEA TO PENNY SIZE HAIL
Mar 18, 8:30 PM EDTHAIL 13 Ne Lancaster, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 967 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
967 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WUUS51 KILN 190013
SVRILN
OHC045-049-089-190100-
/O.NEW.KILN.SV.W.0038.120319T0013Z-120319T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT SUN MAR 18 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  SOUTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 900 PM EDT.

* AT 809 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS   
LOCATED NEAR CARROLL. ADDITIONAL SEVERE THUNDERSTORMS ARE LOCATED IN 
FRANKLIN COUNTY...NEAR URBANCREST AND BEXLEY. THESE STORMS ARE 
MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROVEPORT...
  GROVE CITY...
  OBETZ...
  BALTIMORE...
  MILLERSPORT...
  HEBRON...
  PLEASANTVILLE...
  BUCKEYE LAKE...
  FAIRFIELD BEACH...
  HARBOR HILLS...

IN ADDITION...FAIRFIELD COUNTY 
AIRPORT...KIRKERSVILLE...
THURSTON...WEST RUSHVILLE AND RUSHVILLE ARE NEAR THE PATH OF THIS 
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 135...
I-71 BETWEEN MILE MARKERS 98 AND 110...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3992 8246 3984 8247 3983 8239 3975 8240
      3974 8236 3969 8237 3980 8284 3981 8297
      3986 8314 3992 8315 3996 8313 3996 8302
      4002 8293 4003 8277 3992 8225
TIME...MOT...LOC 0012Z 281DEG 17KT 3983 8269

$$

HATZOS
2 follow-up statements
222 
WWUS51 KILN 190028
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
828 PM EDT SUN MAR 18 2012

OHC089-190038-
/O.CAN.KILN.SV.W.0038.000000T0000Z-120319T0100Z/
LICKING OH-
828 PM EDT SUN MAR 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LICKING COUNTY
HAS BEEN CANCELLED...

THE STORMS HAVE MOVED SOUTHEAST INTO FAIRFIELD COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3969 8237 3980 8285 3981 8297 3986 8306
      3991 8306 3995 8302 3994 8294 3996 8278
      3994 8277 3993 8246 3984 8247 3983 8239
      3975 8240 3974 8237
TIME...MOT...LOC 0028Z 295DEG 26KT 3987 8287

$$

OHC045-049-190100-
/O.CON.KILN.SV.W.0038.000000T0000Z-120319T0100Z/
FAIRFIELD OH-FRANKLIN OH-
828 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL
OHIO...

AT 827 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GROVEPORT...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...CANAL WINCHESTER...PICKERINGTON...BALTIMORE...
MILLERSPORT...PLEASANTVILLE...FAIRFIELD BEACH AND BREMEN.

IN ADDITION...LITHOPOLIS...CARROLL...STATE ROUTE 158 AT STATE ROUTE
204...FAIRFIELD COUNTY AIRPORT...WEST RUSHVILLE...THURSTON AND
RUSHVILLE ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 104 AND 113...
I-71 BETWEEN MILE MARKERS 100 AND 105...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3969 8237 3980 8285 3981 8297 3986 8306
      3991 8306 3995 8302 3994 8294 3996 8278
      3994 8277 3993 8246 3984 8247 3983 8239
      3975 8240 3974 8237
TIME...MOT...LOC 0028Z 295DEG 26KT 3987 8287

$$

HATZOS
116 
WWUS51 KILN 190046
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
846 PM EDT SUN MAR 18 2012

OHC045-049-190100-
/O.CON.KILN.SV.W.0038.000000T0000Z-120319T0100Z/
FAIRFIELD OH-FRANKLIN OH-
846 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL
OHIO...

AT 845 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LITHOPOLIS...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
BALTIMORE...PLEASANTVILLE...MILLERSPORT...FAIRFIELD BEACH AND BREMEN.

IN ADDITION...CARROLL...STATE ROUTE 158 AT STATE ROUTE 204...
FAIRFIELD COUNTY AIRPORT...WEST RUSHVILLE...THURSTON AND RUSHVILLE
ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3969 8237 3980 8285 3981 8297 3994 8277
      3993 8246 3984 8247 3983 8239 3975 8240
      3974 8237
TIME...MOT...LOC 0046Z 295DEG 26KT 3982 8275

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:52 PM EDT, 21 minutes earlier.

Area forecast discussion, Mar 18, 7:52 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT SUN MAR 18 2012

.SYNOPSIS...
SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN
UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE WEEK.
DISTURBANCES IN THE UPPER ATMOSPHERE INTERACTING WITH AN UNSTABLE
AIRMASS WILL PRODUCE SCATTERED THUNDERSTORMS TODAY AND POSSIBLY ON
MONDAY AFTERNOON. AN UPPER LEVEL HIGH WILL MOVE IN LATE MONDAY
WHICH WILL BRING AN END TO THE THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SCATTERED THUNDERSTORMS ARE DEVELOPING IN A MARGINALLY UNSTABLE
AIRMASS ON THE SOUTH SIDE OF A VORT MAX MOVING THROUGH NORTHERN
OHIO. A 500 MB WIND SPEED MAX WILL ENHANCE THUNDERSTORM FORMATION
AND STRENGTH. IN ADDITION...WBZ AROUND 9 KFT FAVORS LARGE HAIL. AS
THUNDERSTORMS EXPAND IN COVERAGE...SOME CELLS MAY BECOME SEVERE
AND SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS.
ACTIVITY SHOULD FALL APART QUICKLY THIS EVENING AS DAYTIME HEATING
WANES AND FORCING SHIFTS EASTWARD. LOWS TONIGHT WILL REMAIN WELL
ABOVE NORMAL IN THE UPPER 50S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
THOUGH CONDITIONS WILL BE LESS FAVORABLE FOR THUNDERSTORM
FORMATION ON MONDAY WITH AN UPPER RIDGE STARTING TO BUILD
IN...ANOTHER WEAK MID LEVEL DISTURBANCE MAY HELP A FEW
THUNDERSTORMS TO DEVELOP ON MONDAY AFTERNOON IN THE LINGERING
UNSTABLE AIRMASS. ANY ACTIVITY WILL END MONDAY EVENING AS THE
DISTURBANCE MOVES NORTHEAST AND DAYTIME HEATING LESSENS.

AS THE UPPER RIDGE BUILDS OVERHEAD AND SURFACE PRESSURE PATTERN
BECOMES ANTICYCLONIC ON MONDAY NIGHT THROUGH TUESDAY
NIGHT...CONVECTION WILL BE ABSENT...SKIES WILL BE MAINLY
CLEAR...AND TEMPERATURES WILL STAY UNSEASONABLY WARM. HIGHS AROUND
80 EACH DAY WILL BE CLOSE TO OR ABOVE DAILY RECORD HIGHS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A LARGE SPRAWLING
RIDGE CONTINUING  TO INFLUENCE OUR WEATHER AT THE BEGINNING OF THE
LONG TERM PERIOD. PREFER SLOWER ECMWF SOLN GIVEN HIGH DEGREE OF
AMPLIFICATION. THIS WILL CONTINUE TO PROVIDE UNSEASONABLY WARM TEMPS
AND DRY WEATHER WEATHER THRU MID WEEK.

HAVE MAINTAINED A DRY FCST FOR WED AND THURSDAY. EXPECT HIGHS TO
RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH ON BOTH WED AND THU.
AGAIN RECORD HIGH TEMPERATURES WILL BE IN JEOPARDY. RECORD HIGHS
FOR WED ARE 82 AT CVG, 78 AT DAY AND 77 AT CMH. THE RECORDS FOR
THURSDAY ARE  WARMER WITH...85 CVG, 84 AT DAY AND 82 AT CMH.

NUMERICAL MODELS CONTINUE TO TREND SLOWER BUT ARE HAVING A DIFFICULT
TIME WITH CONSISTENCY REGARDING EASTWARD PROGRESSION OF UPPER LOW
OVER THE NATIONS MID SECTION. WILL INTRODUCE LOW POPS INTO THE SW
EARLY FRIDAY AND THEN SPREAD CHC POPS NE ACRS THE FA DURG THE DAY.

WL BUMP POPS UP TO HIGH CHC EARLY SATURDAY WITH THE APPROACH OF SFC
FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL
CONTINUE LOW POPS THRU SAT AND THEN DIMINISH TO SLIGHT CHC ON SUNDAY
AS THE INFLUENCE OF THE UPPER LOW BEGINS TO SHIFT SE.

HIGH TEMPS WILL COOL BUT REMAIN ABOVE NORMAL...WITH FCST HIGHS IN
THE UPPER 60S/70S ON FRIDAY AND LOWER AND MID 60S SATURDAY AND THEN
UPPER 50S/LOWER 60S.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
DISTURBANCE ROTATING THROUGH NE OHIO COMBINED WITH AN AREA OF
LOW LEVEL CONVERGENCE INTO CENTRAL OHIO HAS PRODUCED THUNDERSTORMS
THERE. WILL CONTINUE WITH TSRA AND HEAVY RAIN WITH IFR VSBYS AT
KCMH AND KLCK FOR THE NEXT COUPLE OF HOURS. AS INSTABILITY
DECREASES AND VORT MAX MOVES FARTHER AWAY...THUNDERSTORMS SHOULD
GRADUALLY DISSIPATE THIS EVENING.

FOR THE OVERNIGHT PERIOD...JUST SOME MID AND HIGH LVL CLOUDS
EXPECTED AFTER MIDNIGHT. GIVEN HIGH DEWPOINTS AND RECENT
RAINFALL...WOULD EXPECTED SOME MVFR AND LOCALLY IFR VSBYS. HAVE
PLACED IFR VSBYS AT KLUK...AND KCMH...KLCK WHICH HAD SOME HEAVY
RAIN.

ON MONDAY...A MID LVL RIDGE WILL TRY TO BUILD NORTH INTO THE OHIO
VALLEY. AIRMASS WILL DESTABILIZE IN THE AFTERNOON WITH A FEW POP
UP SHOWERS/STORMS POSSIBLE. COVERAGE SHOULD BE WIDELY SCATTERED
SO HAVE NOT MENTIONED ANYTHING IN THE TAFS ATTM.

OUTLOOK...THUNDERSTORMS POSSIBLE ON FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOS/HICKMAN
Hazardous weather outlook, Mar 18, 5:14 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SUN MAR 18 2012

KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-192115-
BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
514 PM EDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS DEVELOPING THIS AFTERNOON INTO THIS EVENING WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060-
061-070-071-077-078-192115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY-
BUTLER-WARREN-HAMILTON-CLERMONT-
514 PM EDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE CHANCE FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 18, 7:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             COLUMBUS                40.05N 83.03W
03/18/2012  E1.25 INCH       FRANKLIN           OH   TRAINED SPOTTER

            ONE INCH TO AN INCH AND A QUARTER HAIL.

&&

MIKEG
Local storm report, Mar 18, 8:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 NW DUBLIN             40.15N 83.17W
03/18/2012  E0.50 INCH       UNION              OH   TRAINED SPOTTER

            CORRECTED LOCATION TO DUBLIN OHIO

&&

SNYDER
Local storm report, Mar 18, 8:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             2 N DOWNTOWN COLUMBUS   40.00N 83.01W
03/18/2012  E1.00 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

SNYDER
Local storm report, Mar 18, 8:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             3 ENE UPPER ARLINGTON   40.04N 83.02W
03/18/2012  M1.00 INCH       FRANKLIN           OH   PUBLIC

&&

BC
Local storm report, Mar 18, 8:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             4 ENE UPPER ARLINGTON   40.05N 83.01W
03/18/2012  E1.00 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

MIKEG
Local storm report, Mar 18, 8:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             3 S MOUNT STERLING      39.68N 83.27W
03/18/2012  M1.00 INCH       FAYETTE            OH   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:33 PM EDTAreal Flood AdvisoryILNFairfield, Franklin114 min
Mar 18, 8:39 PM EDTSpecial Weather StatementILNHocking36 min
Mar 18, 8:42 PM EDTSpecial Weather StatementILNPickaway33 min
Mar 18, 8:50 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway40 min
Mar 18, 9:28 PM EDTSpecial Weather StatementILNHocking47 min
Mar 18, 10:09 PM EDTSpecial Weather StatementILNMontgomery36 min
Mar 18, 11:06 PM EDTSpecial Weather StatementILNGreene54 min
Mar 19, 12:26 AM EDTSpecial Weather StatementILNClinton, Warren64 min
Mar 19, 1:55 PM EDTSpecial Weather StatementILNUnion35 min
Mar 19, 3:18 PM EDTAreal Flood AdvisoryILNHocking2 hr
Mar 19, 3:59 PM EDTFlash Flood WarningILNHocking116 min
Mar 19, 4:14 PM EDTSpecial Weather StatementILNHocking61 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.